Alert archive / Texas / Red Flag Warnings in 2022

Red Flag Warning 8, NWS Austin/San Antonio, TX

March 20, 20229 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Mar 20, 2022, 8:21 PM CDT for 9 counties in Texas. It took effect at Mar 21, 2022, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2022, 8:21 PM CDT (01:21 UTC)
In effect from
Mar 21, 2022, 1:00 PM CDT
Expired
Mar 21, 2022, 10:00 PM CDT
In force
9 hr
Issued by
NWS Austin/San Antonio, TX

Counties Dimmit County, TX, Edwards County, TX, Frio County, TX, Kinney County, TX, Maverick County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 23 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2022-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2022-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3088 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

116 
WWUS84 KEWX 210121
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
821 PM CDT Sun Mar 20 2022

...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM
ROCKSPRINGS TO PEARSALL MONDAY...

.Strong winds behind a dry-line will spread east from West Texas 
into the parts of the Hill Country and Rio Grande Plains Monday 
afternoon. A cold front will arrive late Monday night and also 
bring near critical fire weather conditions that will continue
into Tuesday. However, the strongest winds are expected in the 
daytime as strong winds aloft mix down to the surface. Expect
winds of 20 to 30 mph with some gusts to 40 mph and afternoon
humidity minimums between 10 and 20 percent.

TXZ183>185-202-203-217>219-228-220100-
/O.NEW.KEWX.FW.W.0008.220321T1800Z-220322T0100Z/
Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit-
821 PM CDT Sun Mar 20 2022

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT MONDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES ALONG AND WEST OF A
LINE FROM ROCKSPRINGS TO PEARSALL...

The National Weather Service in Austin/San Antonio has issued a 
Red Flag Warning for wind and low relative humidity, which is in 
effect from 1 PM to 8 PM CDT Monday.

* WINDS...Southwest to west 15 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...10 to 20 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks can 
  stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
828 
WWUS84 KEWX 210814
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
314 AM CDT Mon Mar 21 2022

...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM
ROCKSPRINGS TO PEARSALL TODAY AND TUESDAY...

.Strong winds behind a dry-line will spread east from West Texas
into the parts of the Hill Country and Rio Grande Plains this
afternoon. A cold front will arrive late tonight and also bring 
critical fire weather conditions that will continue into Tuesday.
However, the strongest winds are expected in the daytime as 
strong winds aloft mix down to the surface. Expect winds of 15 to
30 mph with some gusts to 40 mph and afternoon humidity minimums 
between 10 and 20 percent.

TXZ183>185-202-203-217>219-228-211615-
/O.NEW.KEWX.FW.A.0005.220322T1800Z-220323T0000Z/
/O.CON.KEWX.FW.W.0008.220321T1800Z-220322T0100Z/
Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit-
314 AM CDT Mon Mar 21 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES 
ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES
ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for this afternoon into evening and Fire Weather
Watch for Tuesday afternoon into evening for wind and low 
relative humidity.

* WINDS...Northwest 15 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks can 
  stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
871 
WWUS84 KEWX 210817
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
317 AM CDT Mon Mar 21 2022

...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM
ROCKSPRINGS TO PEARSALL TODAY AND TUESDAY...

.Strong winds behind a dry-line will spread east from West Texas
into the parts of the Hill Country and Rio Grande Plains this
afternoon. A cold front will arrive late tonight and also bring
critical fire weather conditions that will continue into Tuesday.
However, the strongest winds are expected in the daytime as
strong winds aloft mix down to the surface. Expect winds of 15 to
30 mph with some gusts to 40 mph and afternoon humidity minimums
between 10 and 20 percent.

TXZ183>185-202-203-217>219-228-220100-
/O.CON.KEWX.FW.W.0008.220321T1800Z-220322T0100Z/
/O.CON.KEWX.FW.A.0005.220322T1800Z-220323T0000Z/
Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit-
317 AM CDT Mon Mar 21 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES 
ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR COUNTIES
ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL...

* WINDS...Northwest 15 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks can 
  stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
842 
WWUS84 KEWX 220051
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
751 PM CDT Mon Mar 21 2022

...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM
ROCKSPRINGS TO PEARSALL TODAY AND TUESDAY...

.Winds remain strong behind a dry-line that pushed into parts of 
the Hill Country and Rio Grande Plains this afternoon. A cold 
front will arrive early Tuesday morning and also bring critical 
fire weather conditions Tuesday afternoon. Expect winds of 15 to 
30 mph with some gusts to 40 mph and afternoon humidity minimums 
between 10 and 20 percent.

TXZ183>185-202-203-217>219-228-221000-
/O.EXT.KEWX.FW.W.0008.000000T0000Z-220322T0300Z/
/O.CON.KEWX.FW.A.0005.220322T1800Z-220323T0000Z/
Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit-
751 PM CDT Mon Mar 21 2022

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING
WIND AND LOW RELATIVE HUMIDITY OVER COUNTIES ALONG AND WEST OF A 
LINE FROM ROCKSPRINGS TO PEARSALL...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON 
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY OVER 
COUNTIES ALONG AND WEST OF A LINE FROM ROCKSPRINGS TO PEARSALL...

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks can 
  stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
335 
WWUS84 KEWX 220316
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1016 PM CDT Mon Mar 21 2022

...CRITICAL FIRE WEATHER CONDITIONS WEST OF A LINE FROM
ROCKSPRINGS TO PEARSALL ON TUESDAY...

.Winds are decreasing across the Edwards Plateau and Rio Grande
Plains allowing the Red Flag Warning to expire. However,
humidities will not recover much overnight. Winds will increase 
again with northwesterly winds of 15 to 25 mph with gusts to 35 
mph on Tuesday. Minimum humidities of 15 to 20 percent are also 
expected. As a result, a Fire Weather Watch remains in effect for 
Tuesday afternoon. 

TXZ183>185-202-203-217>219-228-221130-
/O.EXP.KEWX.FW.W.0008.000000T0000Z-220322T0300Z/
/O.CON.KEWX.FW.A.0005.220322T1800Z-220323T0000Z/
Val Verde-Edwards-Real-Kinney-Uvalde-Maverick-Zavala-Frio-Dimmit-
1016 PM CDT Mon Mar 21 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
EDWARDS PLATEAU AND RIO GRANDE PLAINS...

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE 
HUMIDITY FOR THE EDWARDS PLATEAU AND RIO GRANDE PLAINS FOR
TODAY...

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks can 
  stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 20, 7:02 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 20, 7:02 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
702 PM CDT Sun Mar 20 2022

.AVIATION... /00Z TAFS/
With the strong storm system approaching, surface obs at 6 PM were
still topping 30 knots in a couple spots, and much of the area was
still seeing 25 to 30 knot gusts. For this reason, we picked up the
overnight and Monday winds and lifted most of the predawn and
daybreak cigs to above 1000 feet. There are still a couple pockets
where the IFR cigs may develop, and the most likely spots would be
DRT and SAT. With that deep layer of mixing, would expect to see less
in the way of a drizzle chance (as suggested in MOS guidance) and
more of a streamer shower character with the slightly higher cigs.
Strong line of convection, based on simulated reflectivity from most
of the high res models, look to be in the VCNTY of SAT/SSF for a
couple hours, but likely to impact AUS for a few hours with some
heavy rain to drop VSBYS possibly to below a mile.

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT Sun Mar 20 2022/

SHORT TERM (Tonight through Monday Night)...

The main concern for today will be the gusty southeast winds and dry
conditions leading to critical fire weather conditions across the
Hill Country, southern Edwards Plateau and portions of the Rio
Grande plains. Elsewhere, elevated to near critical fire weather
conditions are expected through this afternoon.

Gusty southeast winds will likely remain intact across the region
tonight. This will lead to an increase in low-level moisture through
this evening, along with some shower activity developing across most
areas during the early morning hours on Monday. Some fog may also
develop from the Hill Country eastward into the I-35 corridor. Dense
fog is not anticipated at this time as persistent southeast winds
limit boundary layer stabilization.

An active weather pattern is still expected as we head into the
afternoon and evening hours on Monday as an upper level trough axis
and dryline move in from the west. Southeasterly flow ahead of these
features will continue to moisten the lower levels of the
atmosphere. While we will see plenty of cloud cover during the
morning hours, some clearing will develop out west toward the Rio
Grande by early afternoon as the dryline moves eastward. Steepening
mid-level lapse rates and plenty of deep layer shear will be in
place, especially with an 80kt mid-level (500mb) jet moving in from
the southwest. Convection should initiate along the dryline over the
Hill Country during the afternoon hours, then progress eastward
through the early evening hours. Given the setup, we could see all
modes of severe weather, with hail favored slightly over tornadoes
and damaging wind gusts. With the most recent SPC outlook, we have
seen a southward and westward expansion of the Enhanced and Slight
risk categories. While the most active period should be during the
afternoon and early evening hours, we can't rule out some additional
storms develop through late evening closer to the Highway 77
corridor.

FIRE WEATHER...
For today, a Red Flag Warning for critical fire weather conditions
continues across the Hill country, southern Edwards Plateau and
portions of the Rio Grande plains. Gusty southeast winds will
continue across all areas today and with dewpoints trending lower
over the Hill country, southern Edwards Plateau and portions of the
Rio Grande plains, fire weather concerns will be highest across
these areas into the early evening hours. We should see enough of a
moisture increase by mid-evening to temporarily alleviate the fire
weather concerns. In fact, we anticipate excellent humidity recovery
across all areas tonight.

For Monday, an active weather pattern is expected to develop across
south central Texas. As of now, it appears critical fire weather
conditions will develop for areas along and west of U.S. Highway 83
during the afternoon hours. Rainfall amounts should be lowest for
these areas and with a stout low-level thermal ridge intersecting
the critically dry fuels and a stout mid-level speed max, critical
fire weather conditions are likely to occur. Depending on the amount
and location of rainfall, some elevated to near critical fire
weather conditions are possible again on Tuesday behind a Pacific
cold front.

LONG TERM (Tuesday through Sunday)...

By the beginning of the long-term period, the deep trough axis will
be pushing into our western counties (before slowing just to our
east Wednesday) with sfc NWerlies increasing behind a cold front
that will be on it's way out of here. There may be some lingering
shower/storm activity over our far southeastern counties still
through about 8am Tuesday. By midday, NW winds of 15-25 mph with
gusts up to 40 mph will be possible in most areas. A Wind Advisory
may be needed, with the best chances of reaching the 25 mph
sustained wind threshold along the Rio Grande. With very dry air in
place, another Red Flag Warning is also a good bet for our western
counties. Below normal temperatures are expected, topping out in the
60s north and 70s south, and winds will gradually diminish after
sunset.

Fire weather concerns will stick with us much of next week,
particularly for areas that miss out on rain tomorrow. RH values will
dip into the low teens along and west of US-281 on Wednesday and as
temperatures begin to warm on Thursday some single digit RH is
possible. Wind speeds may remain low enough to preclude Red Flag
Warnings by Thursday, but elevated to near-critical fire weather
conditions are still likely.

The upper troughing that will remain over the central US much of
next week will finally begin to move eastward on Thursday and
Thursday night, with W CONUS ridging allowing strengthening high
pressure over the region into next weekend. This will mean no
additional rain chances in the long term, and seasonally warm highs
on Friday and Saturday in the 80s to low 90s. Moisture return is
unlikely until Sunday or Sunday night, so the primary concerns will
remain Fire Weather through next weekend.

PREV DISCUSSION... /ISSUED 145 PM CDT Sun Mar 20 2022/

UPDATE...
Please see the 18Z aviation forecast discussion below.

AVIATION...
Overall, no significant changes have been made to the latest TAF
package. VFR conditions along with gusty southeast winds will
continue through this afternoon and early evening. Winds may not ease
up much after sunset given a tightening surface pressure gradient.
Low clouds will develop and rapidly move northward during the mid to
late evening hours with MVFR cigs expected at all sites initially
between 03-06Z. Cigs should then manage to lower into IFR early
Monday morning, along with some patchy fog along the I-35 corridor.
Some shower activity is also likely to develop Monday morning as
low-level moisture continues to increase. The weather pattern is
expected to become active Monday afternoon as a line of showers and
storms develops over the Hill Country then moves eastward into the
I-35 corridor during the afternoon and evening hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              57  77  53  66  42 /  50  90  50  -    0
Austin Bergstrom Intl Airport  56  77  52  68  41 /  50  90  60  -    0
New Braunfels Muni Airport     57  80  52  71  41 /  50  90  50   0   0
Burnet Muni Airport            56  76  48  63  40 /  40  90  40  -    0
Del Rio Intl Airport           61  87  52  72  43 /  20  30  -    0   0
Georgetown Muni Airport        56  76  51  64  41 /  40  90  50  -    0
Hondo Muni Airport             59  87  49  73  40 /  60  70  20   0   0
San Marcos Muni Airport        55  79  52  69  40 /  50  90  50   0   0
La Grange - Fayette Regional   57  77  57  68  42 /  40  90  80  -    0
San Antonio Intl Airport       59  81  54  70  43 /  60  80  40   0   0
Stinson Muni Airport           62  85  55  74  45 /  60  80  40   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 7 PM CDT this evening for Bandera-Blanco-
Burnet-Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Medina-Real-
Uvalde-Val Verde.

&&

Short-Term/Aviation...Oaks
Long-Term...Treadway
Hazardous weather outlook, Mar 20, 4:23 AM CDT, 15 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
423 AM CDT Sun Mar 20 2022

TXZ171>173-183>194-202>209-217>225-228-210930-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
423 AM CDT Sun Mar 20 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A Red Flag Warning is in effect for the northern and western parts
of South Central Texas for critical fire weather conditions this
afternoon and early evening. Take care to prevent the start of
wildfires.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The passage of an upper level trough, dryline, and a couple of
fronts will bring showers and thunderstorms after midnight early
Monday through Monday night. There is a potential for strong to
severe storms and locally heavy rain generally across eastern
parts of our area. However, there remains uncertainty on the exact
evolution of the threat. Expect refinement on the severe and
heavy rain threat and timing in future outlooks.

Elevated to near critical fire weather conditions are expected
Monday through Saturday mainly during the afternoon and evening
hours. Red Flag Warnings for critical fire weather conditions may
be needed on some days. Take care to prevent the start of
wildfires.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather to the NWS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:14 AM CDTFire Weather WatchEWXDimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more23 hr
Mar 21, 3:19 AM CDTWind AdvisoryEWXEdwards, Val Verde16 hr
Mar 21, 3:48 PM CDTSpecial Weather StatementEWXKendall27 min
Mar 21, 4:05 PM CDTSpecial Weather StatementEWXBlanco25 min
Mar 21, 4:20 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis55 min
Mar 21, 4:26 PM CDTSpecial Weather StatementEWXComal49 min
Mar 21, 4:29 PM CDTSpecial Weather StatementEWXBlanco46 min
Mar 21, 4:34 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Mar 21, 4:43 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Gonzales, Guadalupe, Hays62 min
Mar 21, 4:47 PM CDTSevere Thunderstorm WarningEWXComal, Hays58 min
Mar 21, 5:04 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis, Williamson56 min
Mar 21, 5:09 PM CDTSpecial Weather StatementEWXBurnet51 min
Mar 21, 5:12 PM CDTSpecial Weather StatementEWXKarnes48 min
Mar 21, 5:20 PM CDTTornado WarningEWXHays25 min
Mar 21, 5:24 PM CDTTornado WarningEWXCaldwell, Guadalupe36 min
Mar 21, 5:40 PM CDTTornado WarningEWXHays, Travis35 min
Mar 21, 5:46 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson59 min
Mar 21, 5:49 PM CDTTornado WarningEWXWilliamson26 min
Mar 21, 5:49 PM CDTTornado WarningEWXCaldwell, Gonzales, Guadalupe26 min
Mar 21, 5:52 PM CDTTornado Warning Considerable damage threatEWXWilliamson23 min
Mar 21, 5:58 PM CDTTornado WarningEWXBastrop, Travis47 min
Mar 21, 5:59 PM CDTTornado WarningEWXTravis, Williamson46 min
Mar 21, 6:06 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBastrop, Travis, Williamson39 min
Mar 21, 6:13 PM CDTTornado Warning Tornado observedEWXBastrop, Caldwell, Fayette, Gonzales47 min
Mar 21, 6:17 PM CDTSevere Thunderstorm WarningEWXAtascosa, DeWitt, Karnes, Wilson43 min
Mar 21, 6:22 PM CDTTornado Warning Tornado observedEWXWilliamson23 min
Mar 21, 6:34 PM CDTTornado Warning Considerable damage threatEWXBastrop, Lee, Travis, Williamson26 min
Mar 21, 6:37 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe, Wilson38 min
Mar 21, 6:55 PM CDTTornado Warning Tornado observedEWXLee, Williamson20 min
Mar 21, 6:57 PM CDTTornado WarningEWXBastrop, Fayette, Lee48 min
Mar 21, 6:59 PM CDTSpecial Weather StatementEWXBastrop, Caldwell46 min

Nearby

Red Flag Warnings in Texas, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.